ive just noticed groves on my fingernails vertical
Nov 30, 2003
hi is it normal to have vertical lines grooves on ur fingernails?is it my meds?diet?im on sustva,viread and epivar low dose.thanks they werent there before meds...
Response from Dr. Henry
Many people without HIV have some vertical lines on their fingernails. Some HIV meds can cause fingernail abnormalities (most common = indinavir and AZT). NRTIs are occasionally associated with finger nail grooves-often a cosmetic issue without other sequelae. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Touching Sperm Worried I Have HIV
- Itchy Vagina After Touching Used Condom Sign Of HIV AIDS
- Jock Itch After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Pain In Urethra After Getting Fingered Worried I Have
- Tingling In Feet After Anal Sex Condom Broke Worried I Have HIV
- Vomiting After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.